# SDR FDEA201509152882

- Difficulty date: September 15, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 498 hours, 21,528 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752015
- Part serial: 08003H0016
- Condition: Cracked
- Location: Cockpit
- Part time: 7,288 hours, 4,199 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAINS FRONT WINDSHIELD CRACKED ECAM ALERT, LT FRONT WINDOW HEAT INOPERATIVE, FAULT.  FOLLOWED QRH PROCEDURES.  WINDOW CRACK EXTENDS INTO FIELD OF VIEW OUT OF LIMITS.  R & R CAPTAINS FRONT WINDSHIELD IAW MM 56-11-11-04.  OPERATIONS CHECKED NORMAL.  OK FOR SERVICE.
